University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Holomorphic structures in hydrodynamical models of nearly geostrophic flow

Roubtsov, VN and Roulstone, I (2001) Holomorphic structures in hydrodynamical models of nearly geostrophic flow PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 457 (2010). 1519 - 1531. ISSN 1364-5021

[img]
Preview
PDF
fulltext.pdf

Download (256kB)
Item Type: Article
Divisions : Faculty of Engineering and Physical Sciences > Mathematics
Authors :
AuthorsEmail
Roubtsov, VNUNSPECIFIED
Roulstone, IUNSPECIFIED
Date : 8 June 2001
Identification Number : 10.1098/rspa.2001.0779
Uncontrolled Keywords : Science & Technology, Multidisciplinary Sciences, Science & Technology - Other Topics, MULTIDISCIPLINARY SCIENCES, holomorphic function, Hamiltonian structure, hydrodynamics, Kahler geometry, special Lagrangian coordinates, Monge-Ampere equations, MONGE-AMPERE EQUATIONS, CONTACT TRANSFORMATIONS, SEMIGEOSTROPHIC THEORY, INTERMEDIATE MODELS, GEOMETRY
Related URLs :
Depositing User : Mr Adam Field
Date Deposited : 27 May 2010 14:41
Last Modified : 17 Jan 2015 14:36
URI: http://epubs.surrey.ac.uk/id/eprint/1533

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800